RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2009, Volume 50, Number 3, Pages 596–602 (Mi smj1984)  

Asymptotics of the averages of orthogonal polynomials on two intervals

A. L. Lukashov

Department of Mathematics, Fatih University, Istanbul, Turkey

Abstract: We find uniform asymptotics for the averages of orthogonal polynomials on two intervals.

Keywords: strong asymptotics, orthogonal polynomials, two intervals.

Full text: PDF file (283 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2009, 50:3, 474–480

Bibliographic databases:

UDC: 517.5
Received: 16.01.2008

Citation: A. L. Lukashov, “Asymptotics of the averages of orthogonal polynomials on two intervals”, Sibirsk. Mat. Zh., 50:3 (2009), 596–602; Siberian Math. J., 50:3 (2009), 474–480

Citation in format AMSBIB
\Bibitem{Luk09}
\by A.~L.~Lukashov
\paper Asymptotics of the averages of orthogonal polynomials on two intervals
\jour Sibirsk. Mat. Zh.
\yr 2009
\vol 50
\issue 3
\pages 596--602
\mathnet{http://mi.mathnet.ru/smj1984}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2555884}
\elib{http://elibrary.ru/item.asp?id=12941123}
\transl
\jour Siberian Math. J.
\yr 2009
\vol 50
\issue 3
\pages 474--480
\crossref{https://doi.org/10.1007/s11202-009-0053-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000266951900010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-67650476691}


Linking options:
  • http://mi.mathnet.ru/eng/smj1984
  • http://mi.mathnet.ru/eng/smj/v50/i3/p596

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:184
    Full text:48
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019